Affordable Access

Publisher Website

Heat polynomial analogues for equations with higher order time derivatives

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
295
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2004.03.039
Disciplines
  • Mathematics

Abstract

Abstract We generalize the heat polynomials for the heat equation to more general partial differential equations, of higher order with respect to both the time variable and the space variables. Whereas the heat equation requires only one family of polynomials, for an equation of the ℓth order with respect to time we introduce ℓ families of polynomials. These families correspond to the ℓ initial conditions specified by the Cauchy problem.

There are no comments yet on this publication. Be the first to share your thoughts.